Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Convergence of series of elements of multidimensional Gaussian Markov sequences


Author: M. K. Runovska
Translated by: O. I. Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 84 (2011).
Journal: Theor. Probability and Math. Statist. 84 (2012), 139-150
MSC (2010): Primary 60G50, 65B10, 60G15; Secondary 40A05
DOI: https://doi.org/10.1090/S0094-9000-2012-00857-0
Published electronically: August 2, 2012
MathSciNet review: 2857424
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are found for the almost sure convergence of random series of elements of a multidimensional Gaussian Markov sequence.


References [Enhancements On Off] (What's this?)

  • 1. V. V. Buldygin, The strong law of large numbers and the convergence to zero of Gaussian sequences, Teor. Veroyatnost. i Mat. Statist. 19 (1978), 33-41; English transl. in Theor. Probability Math. Statist. 19 (1980), 35-43. MR 0494429 (58:13294)
  • 2. V. V. Buldygin and S. A. Solntsev, The contraction principle and the strong law of large numbers for weighted sums, Teor. Veroyatnost. Primenen. 31 (1986), no. 3, 516-529; English transl. in Theory Probab. Appl. 31 (1986), 452-462. MR 866871 (88c:60021)
  • 3. V. V. Buldygin and S. A. Solntsev, The strong law of large numbers for sums of independent random vectors with operator normalizations and null convergence of Gaussian sequences, Teor. Veroyatnost. Primenen. 32 (1987), no. 2, 266-281; English transl. in Theory Probab. Appl. 32 (1987), 243-256. MR 902755 (88i:60013)
  • 4. V. V. Buldygin and S. A. Solntsev, Functional methods in problems of the summation of random variables, Naukova Dumka, Kiev, 1989. (Russian) MR 1007589 (91i:60013)
  • 5. V. V. Buldygin and S. A. Solntsev, On convergence of sums of operator-normed independent random vectors, Teor. Veroyatnost. Primenen. 36 (1991), no. 2, 346-351; English transl. in Theory Probab. Appl. 36 (1991), 360-365. MR 1119509 (92h:60042)
  • 6. V. V. Buldygin and S. A. Solntsev, Asymptotic Behavior of Linearly Transformed Sums of Random Variables, Kluwer Academic Publishers, Dordrecht, 1997. MR 1471203 (98m:60002)
  • 7. V. V. Buldygin and M. K. Runovska, On the convergence of series of autoregressive sequences, Theory Stoch. Process. 15(31) (2009), no. 1, 7-14. MR 2603166 (2011a:60116)
  • 8. V. V. Buldygin and M. K. Runovska, On the convergence of series of autoregressive sequences in Banach spaces, Theory Stoch. Process. 16(32) (2010), no. 1, 29-38. MR 2779843 (2011k:60009)
  • 9. V. A. Koval', Asymptotic behavior of solutions of stochastic recurrence equations in $ \mathbb{R}^d$, Ukr. Matem. Zh. 43 (1991), no. 6, 829-833; English transl. in Ukrain. Math. J. 43 (1991), 776-779. MR 1134409 (92k:60148)
  • 10. M. K. Runovska, Convergence of series of Gaussian Markov sequences, Teor. Imovirnost. ta Matem. Statist. 83 (2010), 125-137; English transl. in Theor. Probability and Math. Statist. 83 (2011), 149-162. MR 2768855 (2011k:60165)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G50, 65B10, 60G15, 40A05

Retrieve articles in all journals with MSC (2010): 60G50, 65B10, 60G15, 40A05


Additional Information

M. K. Runovska
Affiliation: Department of Mathematical Analysis and Probability Theory, National Technical University of Ukraine (“KPI”), Peremogy Avenue 37, Kyiv 03056, Ukraine
Email: matan@kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-2012-00857-0
Keywords: Multidimensional Gaussian Markov sequence, Gaussian $m$-Markov sequence, almost sure convergence of random series, sums of independent random elements with operator normalizations
Received by editor(s): November 30, 2010
Published electronically: August 2, 2012
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society